RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 1, Pages 44–65 (Mi ivm1253)  

This article is cited in 6 scientific papers (total in 7 papers)

Fejér processes in theory and practice: recent results

I. I. Eremin, L. D. Popov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: In this paper we briefly survey the recent results of the theory of Fejér mappings and processes as applied to solving various mathematical problems, including structured systems of linear and convex inequalities, operator equations, as well as problems of linear and quadratic programming which are not necessarily solvable (improper ones).

Keywords: Fejér mappings and methods, systems of convex inequalities, mathematical programming, duality theory, nonstationary processes, contradictory statements.

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:1, 36–55

Bibliographic databases:

UDC: 519.6
Received: 01.04.2008

Citation: I. I. Eremin, L. D. Popov, “Fejér processes in theory and practice: recent results”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 1, 44–65; Russian Math. (Iz. VUZ), 53:1 (2009), 36–55

Citation in format AMSBIB
\Bibitem{ErePop09}
\by I.~I.~Eremin, L.~D.~Popov
\paper Fej\'er processes in theory and practice: recent results
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 1
\pages 44--65
\mathnet{http://mi.mathnet.ru/ivm1253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2530589}
\zmath{https://zbmath.org/?q=an:05621399}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 1
\pages 36--55
\crossref{https://doi.org/10.3103/S1066369X09010022}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1253
  • http://mi.mathnet.ru/eng/ivm/y2009/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Velichko, “O vybore shaga v proektivnykh algoritmakh dlya zadach lineinogo programmirovaniya bolshoi razmernosti”, Dalnevost. matem. zhurn., 12:2 (2012), 160–170  mathnet
    2. Combettes P.L., Vu B.C., “Variable Metric Quasi-Fejer Monotonicity”, Nonlinear Anal.-Theory Methods Appl., 78 (2013), 17–31  crossref  mathscinet  zmath  isi  scopus
    3. L. D. Popov, “Ob adaptatsii metoda nagruzhennogo funktsionala k nesobstvennym zadacham matematicheskogo programmirovaniya”, Tr. IMM UrO RAN, 19, no. 2, 2013, 247–255  mathnet  mathscinet  elib
    4. V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8  mathnet  crossref  mathscinet  isi  elib
    5. Alotaibi A., Combettes P.L., Shahzad N., “Solving Coupled Composite Monotone Inclusions By Successive Fejer Approximations of Their Kuhn-Tucker Set”, SIAM J. Optim., 24:4 (2014), 2076–2095  crossref  isi
    6. Combettes P.L., Pesquet J.-Ch., “Stochastic Quasi-Fejer Block-Coordinate Fixed Point Iterations With Random Sweeping”, SIAM J. Optim., 25:2 (2015), 1221–1248  crossref  isi
    7. I. M. Sokolinskaya, L. B. Sokolinskii, “Parallelnaya realizatsiya sledyaschego algoritma dlya resheniya nestatsionarnykh zadach lineinogo programmirovaniya”, Vestn. YuUrGU. Ser. Vych. matem. inform., 5:2 (2016), 15–29  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:521
    Full text:163
    References:45
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021